# SDR DALA2017080906067

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 79,485 hours, 60,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS ON LOWER AFT DOOR FRAME CORNER BETWEEN BS 416 TO 427 OF FWD CARGO COMPARTMENT.  FUSELAGE SKIN AT FWD CARGO DOOR FRAME WAS REPAIRED IAW SRM 53-05, FIG 105.
